Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 235, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 2, 2015, 9:24 PM CDT for Gentry County, Nodaway County, Worth County, Missouri. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 9:24 PM CDT (02:24 UTC)
- Expired
- Aug 2, 2015, 10:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gentry County, MO, Nodaway County, MO, Worth County, MO
The radar
The Des Moines radar (KDMX), 158 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 9:34 PM CDT | HAIL 1 | Sheridan, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 6:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2239 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1718 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
337
WUUS53 KEAX 030224
SVREAX
MOC075-147-227-030315-
/O.NEW.KEAX.SV.W.0235.150803T0224Z-150803T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
924 PM CDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GENTRY COUNTY IN NORTHWESTERN MISSOURI...
WORTH COUNTY IN NORTHWESTERN MISSOURI...
NORTHEASTERN NODAWAY COUNTY IN NORTHWESTERN MISSOURI...
* UNTIL 1015 PM CDT
* AT 924 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF GRANT CITY...OR 15 MILES NORTH OF STANBERRY...MOVING SOUTHEAST
AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALBANY...STANBERRY...GRANT CITY...SHERIDAN...PARNELL...GENTRY...
WORTH AND DENVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.
&&
LAT...LON 4057 9449 4041 9421 4029 9422 4028 9423
4018 9453 4057 9477
TIME...MOT...LOC 0224Z 328DEG 14KT 4044 9455
HAIL...1.00IN
WIND...60MPH
$$
LG3 follow-up statements
601
WWUS53 KEAX 030255
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
955 PM CDT SUN AUG 2 2015
MOC147-030305-
/O.CAN.KEAX.SV.W.0235.000000T0000Z-150803T0315Z/
NODAWAY MO-
955 PM CDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NODAWAY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MISSOURI.
LAT...LON 4049 9435 4029 9422 4028 9423 4018 9453
4031 9460 4039 9460 4039 9461 4043 9461
4049 9438
TIME...MOT...LOC 0255Z 328DEG 14KT 4034 9446
$$
MOC075-227-030315-
/O.CON.KEAX.SV.W.0235.000000T0000Z-150803T0315Z/
GENTRY MO-WORTH MO-
955 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN GENTRY AND SOUTHERN WORTH COUNTIES...
AT 955 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF STANBERRY...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALBANY...STANBERRY...GRANT CITY...GENTRY...WORTH AND DENVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.
&&
LAT...LON 4049 9435 4029 9422 4028 9423 4018 9453
4031 9460 4039 9460 4039 9461 4043 9461
4049 9438
TIME...MOT...LOC 0255Z 328DEG 14KT 4034 9446
HAIL...1.00IN
WIND...60MPH
$$
LG658
WWUS53 KEAX 030308
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 PM CDT SUN AUG 2 2015
MOC227-030317-
/O.CAN.KEAX.SV.W.0235.000000T0000Z-150803T0315Z/
WORTH MO-
1008 PM CDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WORTH COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MISSOURI.
LAT...LON 4029 9422 4020 9447 4031 9460 4039 9430
4038 9429
TIME...MOT...LOC 0307Z 328DEG 14KT 4030 9443
$$
MOC075-030315-
/O.CON.KEAX.SV.W.0235.000000T0000Z-150803T0315Z/
GENTRY MO-
1008 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN GENTRY COUNTY...
AT 1007 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALBANY...
MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALBANY AND GENTRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.
&&
LAT...LON 4029 9422 4020 9447 4031 9460 4039 9430
4038 9429
TIME...MOT...LOC 0307Z 328DEG 14KT 4030 9443
HAIL...1.00IN
WIND...60MPH
$$
LG309
WWUS53 KEAX 030316
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1016 PM CDT SUN AUG 2 2015
MOC075-030325-
/O.EXP.KEAX.SV.W.0235.000000T0000Z-150803T0315Z/
GENTRY MO-
1016 PM CDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GENTRY COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MISSOURI.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PLEASANT HILL.
LAT...LON 4029 9422 4020 9447 4031 9460 4039 9430
4038 9429
TIME...MOT...LOC 0312Z 328DEG 14KT 4030 9443
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:14 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Aug 2, 6:14 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 614 PM CDT SUN AUG 2 2015 .DISCUSSION... Issued at 258 PM CDT SUN AUG 2 2015 Very warm temperatures and locally high moisture have been the main focus this afternoon, resulting in heat indices climbing into the mid 90s to lower 100s throughout the region. Surface heating has also resulted in steep low-level lapse rates and the recent development of isolated cu, but weak upper-level subsidence and a lack of surface focus, in addition to a weakness in lapse rates above 850 mb indicated on ACARS soundings, has so far squelched any potential deep convective initiation across the region. A weak cold front dropping southward across the region later this evening could provide enough lift for a few isolated storms to get going, but the front's slower than forecast progression and the diurnal decrease in instability after sunset may prevent widespread convection in the majority of the area, as hires models have also begun to indicate. Have delayed and reduced PoPs for this evening and tonight, and pulled any mention of storms east after midnight. A weak wave may push down on the nose of surface high pressure and the northern edge of the elevated thermal ridge on Monday, fueling storm development from eastern Nebraska through northern MO Monday afternoon through the early evening. Storm chances are relatively low, but a few isolated storms aren't out of the question as this weak feature pushes through the area. The aforementioned cold front will settle and become stalled across the region sometime on Monday, although its final position and how much it wavers across the CWA are still in question. This boundary will become the focus for convective activity in the days that follow. For Tuesday and Wednesday, temperatures are a blend of extremes rather than a true forecast, and represent an astounding range of possibilities depending on the position of the stalled frontal boundary and clouds/precipitation associated with said boundary. Greater than 50 PoPs seem reasonable Tuesday through at least the first half of Wednesday as a strong, slow-moving shortwave trough passes over the front, and at least 30 PoPs can't be ruled out stretching through Thursday depending on how long the front lingers in the region and how quickly the Tuesday/Wednesday wave departs. In the wake of the system late in the work week through the coming weekend, temperatures will be slow to recover but precipitation chances will generally decrease. && .AVIATION...(For the 00Z TAFS through 00Z Monday Evening) Issued at 606 PM CDT SUN AUG 2 2015 A line of convection along a frontal boundary is approaching the area from the northwest. These storms should weaken as they move into the region, but should still hold together long enough to impact the KC area with gusty winds for a few hours this evening. Otherwise, winds will become variable by the early morning hours before turning southerly by the afternoon. Scattered low-level clouds will begin to develop and persist through the remainder of the period. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Laflin AVIATION...Welsh
Hazardous weather outlook, Aug 2, 5:06 AM CDT, 16 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 506 AM CDT SUN AUG 2 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-031015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 506 AM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING IN AREAS NEAR THE IOWA BORDER. SEVERE WEATHER IS NOT EXPECTED WITH THIS MORNINGS STORMS. THE CHANCE OF THUNDERSTORMS WILL SPREAD SOUTH LATE THIS AFTERNOON AND OVERNIGHT ACROSS NORTHERN MISSOURI. THE STRONGEST OF STORMS WILL BE ABLE TO PRODUCE SMALL HAIL AND DAMAGING WINDS ALONG WITH TORRENTIAL RAIN. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A THREAT OF THUNDERSTORMS WILL PERSIST THROUGH MONDAY AND MONDAY NIGHT ACROSS NORTHERN MISSOURI...WITH THE CHANCE OF STORMS SPREADING ACROSS MUCH OF THE REGION TUESDAY. THEN THERE WILL BE SEVERAL CHANCES FOR MORE THUNDERSTORMS EACH DAY THROUGH FRIDAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Aug 2, 8:34 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG 1 S GREEN CITY 40.25N 92.95W
08/02/2015 SULLIVAN MO TRAINED SPOTTER
6 INCH DIAMETER TREE LIMB SNAPPED
&&
SBLAIRLocal storm report, Aug 2, 8:38 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
838 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND GST 1 E MILAN 40.20N 93.10W
08/02/2015 E60 MPH SULLIVAN MO TRAINED SPOTTER
ESTIMATED 55 TO 60 MPH WIND GUSTS
&&
SBLAIRLocal storm report, Aug 2, 8:49 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
849 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TSTM WND GST KIRKSVILLE 40.19N 92.58W
08/02/2015 E60 MPH ADAIR MO LAW ENFORCEMENT
POWER LINES DOWN IN TOWN
&&
SBLAIRLocal storm report, Aug 2, 8:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TSTM WND GST 3 S KIRKSVILLE 40.15N 92.58W
08/02/2015 M50 MPH ADAIR MO ASOS
&&
SBLAIRLocal storm report, Aug 2, 9:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
900 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST EAGLEVILLE 40.47N 93.99W
08/02/2015 E60 MPH HARRISON MO TRAINED SPOTTER
&&
SBLAIRLocal storm report, Aug 2, 9:15 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
915 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND GST RIDGEWAY 40.38N 93.94W
08/02/2015 E70 MPH HARRISON MO LAW ENFORCEMENT
SEVERAL REPORTS OF 70 MPH WIND GUSTS FROM EAGLEVILLE TO
RIDGEWAY...POWER OUTAGES REPORTED
&&
SBLAIRThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:40 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam, Sullivan | 50 min |
| Aug 2, 8:16 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Sullivan | 29 min |
| Aug 2, 8:23 PM CDT | Severe Thunderstorm Warning | EAX | Harrison | 37 min |
| Aug 2, 8:43 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 32 min |
| Aug 2, 8:48 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 42 min |
| Aug 2, 8:56 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 49 min |
| Aug 2, 9:11 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 34 min |
| Aug 2, 9:32 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, Grundy, Harrison, Linn, Livingston | 43 min |
| Aug 2, 9:39 PM CDT | Flash Flood Warning | EAX | Gentry, Harrison, Nodaway, Worth | 6 hr |
| Aug 2, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Livingston | 30 min |
| Aug 2, 10:35 PM CDT | Special Weather Statement | EAX | Carroll | 25 min |
| Aug 2, 10:43 PM CDT | Special Weather Statement | EAX | Livingston | 32 min |
| Aug 2, 10:47 PM CDT | Special Weather Statement | EAX | Worth | 43 min |
| Aug 2, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 42 min |
| Aug 2, 11:45 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway | 45 min |
| Aug 3, 12:05 AM CDT | Flash Flood Warning | EAX | Gentry, Nodaway | 6 hr |
| Aug 3, 12:17 AM CDT | Special Weather Statement | EAX | Mercer | 43 min |
| Aug 3, 12:27 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway | 48 min |
| Aug 3, 1:05 AM CDT | Special Weather Statement | EAX | Andrew | 25 min |
| Aug 3, 1:26 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 34 min |
| Aug 3, 2:37 AM CDT | Special Weather Statement | EAX | Gentry | 23 min |
| Aug 3, 4:40 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 7 days |
| Aug 3, 6:22 AM CDT | Special Weather Statement | EAX | DeKalb | 23 min |
| Aug 3, 7:32 AM CDT | Special Weather Statement | EAX | Clinton | 28 min |
| Aug 3, 11:14 AM CDT | Special Weather Statement | EAX | Andrew, DeKalb | 46 min |
| Aug 3, 11:23 AM CDT | Special Weather Statement | EAX | Daviess | 37 min |
| Aug 3, 11:38 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Daviess, DeKalb | 37 min |
| Aug 3, 11:40 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 35 min |
| Aug 3, 11:45 AM CDT | Areal Flood Advisory | EAX | Daviess, Harrison | 3 hr |
| Aug 3, 12:15 PM CDT | Special Weather Statement | EAX | Daviess | 30 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.